# SDR SWAA2023040522450

- Difficulty date: March 30, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 34,203 hours, 15,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H OVERWING FWD EMERGENCY EXIT LIGHT LENS MISSING.<[01] INSTALLED NEW LENS PER AMM 33-51-01.;[02] COMPLIED WITH INSPECTION. INSTALLED NEW LENS PER AMM 33-51-01.
